# SDR SIMA20140408005

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 26,582 hours, 22,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ENCOUNTERED MINOR CHOP & CREW BEGAN TO SMELL ELEC TYPE FUMES IN COCKPIT.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & DIVERTED TO JAX.  INSPECTED BOTH ENGS 1 & 2 FOR OIL LEAKAGE IN THE INLETS & EXHAUST, NO EVIDENCE OF OIL LEAKS NOTED. INSPECTED BOTH PACKS FOR EVIDENCE OF BLEED LEAKS WHILE OPERATING, NO BLEED LEAKS NOTED.  PERFORMED ETN-EM-72-034 ODOR EVENT TROUBLESHOOTING, NO DETECTABLE SMELL OR  ODOR NOTED.  PERFORMED FIM TASK 21-20-00-810-803-A OIL RELATED SMOKE SMELL, NO SMELL DETECTED.  PERFORMED FIM TASK 21-20-00-810-801-A SMOKE ABNORMAL SMELL, NO SMELL NOTED. INSPECTED CABIN LIGHTS FOR EVIDENCE OF ELEC BURNING SMELL, NO DEFECTS NOTED AT THIS TIME.
